# SDR 2025FA0000197

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: General aviation
- Aircraft: N9VOFH
- Make and model: Boeing 787-8
- Aircraft serial: 37124
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ifs
- Part number: 725Z3030311
- Part serial: 454001
- Condition: Torn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF ADSI IB787780008, ENG #1 LH THRUST REVERSER IFS FOUND TORN.
